# SDR UALA2009062201766

- Difficulty date: June 22, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 76,471 hours, 9,374 cycles
- Engine: Pwa PW4056
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 7968812005
- Part serial: 117
- Condition: Faulty
- Location: Zone Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN TEMP ISSUES.  RTFL.  REPLACED ZONE TEMP CONTROLLER. NO VLV OR TEMP INDICATION AFT ZTC REPLACEMENT. ALL INDICATIONS AND VLV OPS CK'D OKAY.
